Buy Coldrex pills 12 pcs
  • Buy Coldrex pills 12 pcs

Coldrex

GlaxoSmithKline
Dosage form
Brand & Manufacturer
Package Size
$19.35
Quantity
There are not enough products in stock
  • done All payments are SSL encrypted
  • done Full Refund if you haven't received your order
  • done International shipping to the USA, UK and Europe

Clinical Pharmacology

Combined medication for the symptomatic treatment of acute respiratory diseases.

Paracetamol has analgesic and antipyretic effects, phenylephrine reduces swelling of the mucous membranes and sinuses, resulting in easier breathing, caffeine has a general tonic effect, ascorbic acid (vitamin C) fills the increased need for vitamin C for colds and flu.

Indications

Elimination of symptoms of colds and flu, such as:

  • elevated temperature;
  • headache;
  • chills;
  • pain in the joints and muscles;
  • feeling of nasal congestion;
  • pain in the sinuses and throat.

Composition

1 tablet contains paracetamol 500 mg, phenylephrine hydrochloride 5 mg, caffeine 25 mg, terpinehydrate 20 mg, ascorbic acid 30 mg;
Excipients:
soluble starch, corn starch, povidone, potassium sorbate, sodium lauryl sulfate, sunset sunset yellow dye (E110), stearic acid, talc.

No customer reviews for the moment.

Write your review

Write your review

Coldrex

Dosage and Administration

For oral use

1-2 tbsp. spoon per day 2 hours after meals. The course of treatment is not more than 5 days.

Adverse reactions

With prolonged use - intestinal atony, hypovitaminosis A, E, K.

Contraindications

  • Hypersensitivity
  • inflammatory processes in the abdominal cavity,
  • intestinal bleeding,
  • intestinal obstruction,
  • iheradochny syndrome
  • pregnancy.

Pregnancy and Lactation

In pregnancy, the use of the drug is contraindicated because of possible reflex stimulation of the uterus. During the breastfeeding period, it is possible.

Special instructions

You should not prescribe the drug to pregnant women because of possible reflex stimulation of the uterus.

Upon ingestion, Vaseline oil may be released through the anal sphincter and contaminate the laundry.

Influence on ability to drive vehicles, work with mechanisms. The drug does not affect the ability to drive vehicles, mechanisms.

Overdosage

Symptoms: diarrhea, violation of water and electrolyte balance.

Treatment: symptomatic.

  • Brand name: Coldrex
  • Active ingredient: Paracetamol, Phenylephrine, Terpingidra, Caffeine, Ascorbic Acid
  • Dosage form: Coldrex. The pills are double-layered, orange-white in color, the orange layer may contain white inclusions; capsule-shaped, marked "Coldrex" in the form of embossing on one side.
  • Manufacturer: GlaxoSmithKline
  • Country of Origin: Great Britain

8 other products in the same category:

arrow_upward